# SDR P4YA2012121500001

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 27,416 hours
- Engine: Ge CT581402
- Engine time: 29,433 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Compressor
- Part time: 29,433 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE LOST POWER, LOUD REPORT FROM ENGINE AND LANDED IMMEDIATELY.  MX INSPECTED NR 1 ENGINE AND FOUND 1ST AND 2ND STAGE COMPRESSOR BLADE DAMAGE DUE TO FOD.  R & R NR1 ENGINE.
